# SDR CALA2023051901558

- Difficulty date: May 19, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 98,751 hours, 17,552 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: D71701100
- Part serial: 206558
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMED EMERGENCY LIGHTING BATTERY PACK CAPATITY CHECK FOUND L1 AND R1 MASTER CALL LT /EXIT SIGN STAY ON ONLY 4 MINUTES REFER HAECO NON-ROUTINE NO.9457091.  REPLACED M33093 BATTERY PACK AND PERFOR MED TEST FOUND NOMAL REF AMM 33-51-06-960-802 REV 97.
